Abstract and Applied Analysis
Volume 2004 (2004), Issue 11, Pages 935-955
Global existence and energy decay of solutions to the Cauchy problem for a wave equation with a weakly nonlinear dissipation
Département de Mathematiques, Faculté des Sciences, Université Djillali Liabés, B. P. 89, Sidi Bel Abbés 22000, Algeria
Received 21 November 2003
Copyright © 2004 Abbès Benaissa and Soufiane Mokeddem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the global existence and study decay properties of the solutions to the wave equation
with a weak nonlinear dissipative term by constructing a stable set in .